Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Lip swelling

Premium Questions

Dr.  Ralph Chambers MD

For the past two months my lips have been chapped with very small red pimples around the lips. Cold sore medication does not seem to clear up the issue. No dietary changes were made at the time ... View answer

Answered by : Dr. Ralph Chambers ( General & Family Physician)
Dr. Lohit K MD

I recently changed from brand name Cymbalta to the generic Duloxetine . My lips have been swelling and I can't think of any other change in diet or medications. I have been off Duloxetine one day and see ... View answer

Answered by : Dr. Lohit K ( General & Family Physician)
Dr. Kalpana Pathak MD

For past 2 weeks I have had a problem with my lip swelling . First it was my upper lip . 5 days later my lower lip. Now tonight my upper lip is beginning to swell again. Only lasts for... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)
Dr. Praveen Tayal MD

Yesterday night I noticed a swelling on my botto Lip. It was not painful at the time. It felt ... to me by an army medic) and rinsed before bed with mouthwash in mouth. Woke up today and the swollen ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Kaushal Bhavsar MD

I had an allergic reaction to something I ate. My lips swelled and then they started becoming very ... to another Dr. and she gave me hydrocortisone cream (1%). I even ripped the dry parts of my top and lower... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)

Public Forum Discussions

Dr.   Mahesh Kumar T S MD

Had severe lip swelling of the lips twice because of my 20mg lisinopril I ve stopped taking it for about a week! I feel great! Just concerned if the abrupt stopping of the medication will harm... View answer

Answered by : Dr. Mahesh Kumar T S ( Dentist)
Dr. Ram Choudhary MD

I have periodicly swelling of lips , sometimes it also radiates to my cheak and now notice ..., could it be a medication side effect, my dr. dosent seem to think it would be and he has no suggestions ... View answer

Answered by : Dr. Ram Choudhary ( Internal Medicine Specialist)
Dr.      Bhanu Partap MD

Something is wrong with my lips. The top lip is dark in color and feels chaffed. Then the bottom lip is swollen and red and feels raw. I haven t used any new products so it s not that. I don t know ... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr. Bindiya Bhaskar MD

Hi I developed a fever almost year ago,during medication I faced lip sweling problem which resolved in a week. Then I noticed some small white dots on my lips .After that I went for extraction of tooth... View answer

Answered by : Dr. Bindiya Bhaskar ( Dentist)
Dr. Rahul Kumar MD

hi, i have my lip pierced n its swollen n reaaaaally painful =( i woke up 2 days ago n just realised it was swollen. My lip ring inside my mouth is complletely coverd by skin =( (scared) went ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Apply soothening cream. Start antihistamines and anti allergic drugs. Also take anti inflammatory drugs. Please hit thanks.

Dr. Cori Baill MD

I would suggest that the last medicine added is the possible culprit. You also need to consider if he has recently had a medication filled and make sure that it was filled properly. Pharmacy's occasionally make...

Dr. Raghuveer Murki MD

HI I THINK U ARE SUFFERING FROM ACUTE URTICARIA.IT OCCURS DUE TO FOOD ALLERGENS,INSECT STINGS OR DYES.IT PRESENTS AS HIVES ALL OVER THE BODY WITH A SWELLING OF THE LIPS.ITCHING IS MORE OVER THE EFFECTED AREAS.USE...